MAUDE Adverse Event Report: ENCORE MEDICAL, L.P. SL-PLUS AND SLR-PLUS; HEAD, FEMORAL, COCR 28/+7MM

ENCORE MEDICAL, L.P. SL-PLUS AND SLR-PLUS; HEAD, FEMORAL, COCR 28/+7MM
Model Number 497-28-700
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as dislocation.The previous surgery and the revision detailed in this investigation occurred 1 month and 3 weeks apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.Initial or prolonged hospitalization was required.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported components used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its respective expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.The device was verified to have gone through an acceptable sterilization process and was within it's expiration date at the time of use during the previous surgery.The root cause of this complaint was a revision surgery due to the dislocation.There were no findings during this investigation that indicate that the reported device was the source or had a direct connection with the patient event.There are multiple factors that may contribute to the event that are outside the control of djo surgical are patient activities, degenerative bone disease, patient bone deterioration, inadequate soft tissue, excessive range-of-motion, excessive load or trauma.No additional information was submitted with the complaint regarding pre-existing conditions of the patient or any activities that may have contributed to the event and hence a definitive root cause cannot be determined.There are no indications of a product or process issue affecting implant safety or effectiveness.
 
Event or Problem Description
Revision surgery -patient has dislocation so surgeon put in a locking liner and change head.

Brand Name
SL-PLUS AND SLR-PLUS
Common Device Name
HEAD, FEMORAL, COCR 28/+7MM
Manufacturer (Section D)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin texas 78758
MDR Report Key8853199
Report Number1644408-2019-00712
Device Sequence Number11445741
Product Code JDI
UDI-Device Identifier00888912087292
UDI-Public(01)00888912087292
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K932481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2022
Device Model Number497-28-700
Device Catalogue Number497-28-700
Device Lot Number635C1134
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2019
Initial Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR